Non-vanishing of the symmetric square L-function at the central point

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

Using the mollifier method, we show that, for a positive proportion of holomorphic Hecke eigenforms of level one and weight bounded by a large enough constant, the associated symmetric square L-function does not vanish at the central point of its critical strip. We note that our proportion is the same as that found by other authors for other families of L-functions also having symplectic symmetry type.

Original languageEnglish
Pages (from-to)736-762
Number of pages27
JournalProceedings of the London Mathematical Society
Volume100
Issue number3
DOIs
Publication statusPublished - 1 May 2010

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this